# SDR U2RA201406020001

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 68,419 hours, 22,990 cycles
- Engine: Rroyce RB211*
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30654122
- Part serial: 0741
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR NR 1, SLIDE RAFT FOUND UNSERVICEABLE DUE TO THE RT SIDE BULGING OUT & BENDING RELEASE PINS.
